# SDR AALA202203160424

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737*
- Aircraft serial: 33518
- Aircraft time: 35,284 hours, 14,389 cycles
- System (JASC): 2540 · Lavatories
- Part: Door Latch
- Condition: Sticks
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY D  DOOR LATCH DIFFICULT TO CLOSE/LOCK. LUBRICATED DOOR LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
